The Addition Of BB When Taking Antidepressants?

Since the beginning of 2019, I have been consuming SSRI antidepressants, Fridep, to ease my anxiety disorder. My condition was much better last year because I was able to tolerate stress and no longer have panic attacks in the past eight months. However, my weight has increased dramatically in the past 6 months. My appetite is good, but it’s never too much. In a day, I eat 2 meals in standard portions. I do not eat dinner above 7 pm and always consume fruit. I also don’t smoke and drink alcohol. 1. Is gaining up to 10kg in this short amount of time normal because I am taking Fridep? Is this one of the side effects? I also allowed my psychiatrist to reduce the dose of Fridep and stop it altogether because of the reduced crisis. But honestly, since the end of December 2019, I no longer consume Fridep. 2. Is what I’m doing dangerous? 3. Then, can my weight return to normal if the Fridep effect also disappears in the body? How long does it take? Thank you for your attention 🙏

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The drug you mentioned has generic sertraline, which when viewed from its side effects actually does not include any of them in the form of weight gain. But indeed there are sometimes side effects that are not commonly experienced by someone so that this possibility can still be considered.

Regarding your weight gain, everything will return from how the weight was gained. If you gain weight because you are on a particular program, do consume high-calorie foods or decrease activity, it means that weight gain is a normal process due to calories coming out so it becomes less than the incoming. But if there is no clear reason, which in this case, weight gain is also not a side effect that is often encountered in the use of sertraline, then we must be vigilant.

So in your case, adding 10 kg in 6 months can be natural if you have experienced a drastic change in lifestyle. For example you used to exercise regularly and keep eating, now so you never exercise at all, sleep more often, and consume lots of fatty foods. But if there are no significant changes, especially if you say that you have stopped using the drug, then it is not impossible that this actually has nothing to do with your history of taking drugs. It could be that you experience thyroid hormone abnormalities, female hormonal disorders, or side effects of other drugs.

Our advice, consult your problem again with your psychiatrist. Convey your weight gain, and your suspicion that this is due to the drugs you are taking. Although in general there are no side effects in the form of weight gain, he certainly knows more than all of his patients, whether the complaint is actually often encountered or not. If you find that this is often encountered, then you can ask your next question about how long this effect lasts.

If your psychiatrist states that your condition has nothing to do with the medication you are taking, which you have actually stopped using, then the next step is to consult a nutritionist to find out the tendency of the cause, is this more a lifestyle or is there an abnormality certain. The handling that you will receive later depends on the results of this inspection.

Meanwhile, live a healthy lifestyle, multiply the consumption of water, fruits and vegetables, regular exercise, consumption of complex carbohydrates such as whole wheat and oats, and immediately check yourself. So, hopefully answering your question.

: by

Related Question

Itching On The Genitals And Semen Comes Out After Completing Urination?

Itching On The Genitals And Semen Comes Out After Completing Urination?

(1 year ago)

. I have asked these 4 days I have experienced itching on the inside end of my mr.p and especially when I urinate, I urinate like semen even though I have not had sex … I hav...

Immunization?

Immunization?

(1 year ago)

I want it, on week 10 I get married. Shouldn’t you be immunized first? But I am now menstruating. Is it true that you are being immunized again for menstruation ???...

What Is The Maximum Period Of Time Consuming 6 Mg Of Betahistine Mesylate?

What Is The Maximum Period Of Time Consuming 6 Mg Of Betahistine Mesylate?

(1 year ago)

Hello … Doctor … I am a woman aged 32 years. Nearly 2 months I have a headache and my head seems to be floating and someone is pushing. Sp.S. I was in central diigo ver...

Leave a Reply

Your email address will not be published. Required fields are marked *